# SDR 02058631

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N631BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7255
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OF THE FLIGHT FROM SAV TO ORD THE CREW REPORTED THAT THE MAIN CABIN DOOR HANDLE STOW CAUTION WARNING ILLUMINATED MOMENTARILY THEN EXTINGUISHED FOLLOWED BY A MOMENTARY ILLUMINATION OF THE MAIN CABIN DOOR WARNING CAUTION.  THE CREW FOLLOWED QRH PROCEDURES, DIVERTED TO IND, AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL CLEANED THE MAIN CABIN DOOR HANDLE PROXIMITY SENSOR.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
